# SDR FDEA201208173046

- Difficulty date: August 17, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: B53770222200
- Condition: Damaged
- Location: Zone 200
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN FOUND LIGHTNING STRIKE UNDER VHF ANTENNA BETWEEN FR 20-21.  REPAIRED EA 6-5330-149057.
